Please use this identifier to cite or link to this item:
Title: Asymptotic behaviour of positive steady states to a predator-prey model
Contributor(s): Du, Yihong  (author); Wang, Mingxin (author)
Publication Date: 2006
DOI: 10.1017/S0308210500004704
Handle Link:
Abstract: To understand the heterogeneous spatial effect on predator–prey models, we study the behaviour of the positive steady states of a predator–prey model as certain parameters are small or large. We compare the case when the model has a spatial degeneracy with the case when it does not have such a degeneracy. Our results show that the effect of the degeneracy can be clearly observed in one limiting case, but not in the others.
Publication Type: Journal Article
Source of Publication: Proceedings of the Royal Society of Edinburgh: Section A (Mathematics), v.136A, p. 759-778
Publisher: The Royal Society of Edinburgh Scotland Foundation
Place of Publication: Edinburgh, United Kingdom
ISSN: 0308-2105
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 119
Views: 119
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 26, 2018

Page view(s)

checked on Dec 29, 2018
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.